# SDR SIMA20210310003

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,080 hours, 35,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLOOR EMERGENCY EXIT LIGHTS INOP-C/A-RAR #5 EMERGENCY LIGHT INVERTER OPS CHECK GOOD IAW EMB AMM 33-50-11
